REAL

Items where Author is "Pach, János"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Pach, János and Tardos, Gábor (2013) The Range of a Random Walk on a Comb. ELECTRONIC JOURNAL OF COMBINATORICS, 20 (3). ISSN 1077-8926

Pach, János and Tardos, Gábor (2013) TIGHT LOWER BOUNDS FOR THE SIZE OF EPSILON-NETS. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 26 (3). pp. 645-658. ISSN 0894-0347

Nivasch, G. and Pach, János and Tardos, Gábor (2013) The visible perimeter of an arrangement of disks. LECTURE NOTES IN COMPUTER SCIENCE, 7704 L. pp. 364-375. ISSN 0302-9743

Makai, Endre and Bezdek, András and Böröczky, Károly and Fodor, Ferenc and Fejes Tóth, Gábor and Heppes, Aladár and Pach, János and Talata, István and Tóth, Géza and Uhrin, Béla (2011) DISZKRÉT GEOMETRIA = DISCRETE GEOMETRY. Project Report. OTKA.

Bárány, Imre and Füredi, Zoltán and Kincses, János and Pach, János and Pór, Attila and Solymosi, Jozsef and Tóth, Géza (2011) Kombinatorikus módszerek a diszkrét geometriában = Combinatorial methods in discrete geometry. Project Report. OTKA.

Makai, Endre and Bezdek, András and Böröczky, Károly and Fejes Tóth, Gábor and Katona, Gyula and Pach, János and Pór, Attila and Uhrin, Béla (2008) Diszkrét és konvex geometria = Discrete and convex geometry. Project Report. OTKA.

Bárány, Imre and Füredi, Zoltán and Kincses, János and Pach, János and Pór, Attila and Solymosi, Jozsef and Tóth, Géza (2007) Diszkrét geometria és kombinatorikus konvexitás = Discrete geometry and combinatorial convexity. Project Report. OTKA.

Bárány, Imre and Harcos, Gergely and Pach, János and Tardos, Gábor (2002) Covering lattice points by subspaces. Periodica Mathematica Hungarica, 43 (1-2). pp. 93-103. ISSN 0031-5303 (print), 1588-2829 (online)

Erdős, Paul and Harcos, Gergely and Pach, János (1999) Popular distances in 3-space. Discrete Mathematics, 200 (1-3). pp. 95-99. ISSN 0012-365X

Bárány, Imre and Füredi, Zoltán and Pach, János (1984) Discrete convex functions and proof of the six circle conjecture of Fejes Tóth. Canadian Journal of Mathematics, 36 (3). pp. 569-576. ISSN 0008-414X

This list was generated on Tue Sep 2 09:03:13 2014 CEST.